MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMP,TSV,3.7,11.5,MTX,MG; DENTAL IMPLANT

ZIMVIE US CORP LLC IMP,TSV,3.7,11.5,MTX,MG; DENTAL IMPLANT
Catalog Number TSVTB11
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that while placing implant the implant required to be tightened in place using a hand driver.While attached, implant to mount, the implant was not fully engage.It came out and fell on the floor.Noted implant came off implant mount and fell on the floor.Procedure was not completed using another implant.Will replace implant in 3 months.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.E1: email unknown / not provided.E1: phone number unknown / not provided.
 
Additional Manufacturer Narrative
Zimvie received one (1) tsvtb11, (imp,tsv,3.7,11.5,mtx,mg) for evaluation.Visual evaluation of the as returned device identified the implant with signs of being handle/manipulated by the customer.The implant has no apparent damage.Additionally, functional testing with an in-house mount verified the implant engages, retains and disengages as intended.No apparent malfunction was identified.Measurements match drawing.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 1266248.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1266248 for similar events and no other complaint was identified.The customer did not submit images for the reported event.Based on the investigation and risk management file review the most likely root cause determined from the investigation is inadequate handling by clinician or staff while opening the outer vial & inner vial.Therefore, based on the available information and functional testing, a device malfunction did not occur.The reported event was non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.G3: date received by manufacturer.G6: checked "follow-up" h2: checked follow-up type.H3: changed "no" to "yes" h6: entered evaluation codes.H11: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMP,TSV,3.7,11.5,MTX,MG
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24532536
Report Number0001038806-2026-01220
Device Sequence Number9026927
Product Code DZE
UDI-Device Identifier00889024019935
UDI-Public(01)00889024019935(17)280418(10)1266248
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101977
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberTSVTB11
Device Lot Number1266248
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexUnknown
Patient EthnicityNon Hispanic